# SDR ASMF200512013

- Difficulty date: December 14, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Aircraft time: 41,756 hours, 23,363 cycles
- Engine: Pwa JT8D219
- Engine time: 52,044 hours, 37,538 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Fod
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A BLADE OF THE LT ENGINE WAS DETECTED WITH DAMAGE BY FOD. INSPECTION WAS PERFORMED, DETECTING A CRACK OF 0.125  X 0.250 BEING WITHIN LIMITS IAW MM 72-00-00. THE LT ENGINE BLADE WAS REWORKED IAW 72-00-00 PAGE 618, TESTED CORRECT.
